MathSciNet Relay Station
MathSciNet bibliographic data
MR510821 41A60 (42A76)
Schmidt, Paul W. An asymptotic approximation for a type of Fourier integral. Math. Comp. 32 (1978), no. 144, 1171–1182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement